# SDR AALA2020030959007

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 13,794 hours, 5,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - DOOR DAMPER AT L4 DOOR REQUIRES SERVICE, NITROGEN 1350PSI. SERVICED DOOR DAMPER AT L4 DOOR PER AMM 52-10-00.
